# SDR UHLA2013090300476

- Difficulty date: September 3, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 22,347 hours, 14,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Failed
- Location: L1 Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE WENT TO 0 PSI AFTER F/A CLOSED DOOR.  R & R L1 DOOR PNEUMATIC ASSY DIAPHRAGM IAW AMM 52-11-53, SERVICED IAW AMM 52-11-51.
